# SDR DALA2023081706690

- Difficulty date: August 16, 2023
- Submitted: August 17, 2023
- Operation: Air carrier
- Aircraft: N853NW
- Make and model: Airbus A330-223
- Aircraft serial: 0618
- Aircraft time: 74,527 hours, 9,684 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3353 AT DEPARTURE DOOR 2L, DOOR ASSIST BOTTLE INDICATES LOW ON FAP. CORRECTIVE ACTION: SERVICED 2L DOOR ASSIST BOTTLE. (4389298)
